MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# ((b)(4).Note: manufacturer contacted customer on (date) in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer is concerned with tests results from results obtained of 55 mg/dl.The customer also stated that she had obtained results in the 60's but those results could not be found in the meter memory.The customer's expected fasting blood glucose test result range is 70 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by customer.The product is stored according to specification in the living area.The test strip lot manufacturer's expiration date is 12/27/2018 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
(manufacturer narrative t, corrected data f) internal report (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on 9/6/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Customer is concerned with tests results from results obtained of 55 mg/dl.The customer also stated that she had obtained results in the 60's but those results could not be found in the meter memory.The customer's expected fasting blood glucose test result range is 70 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by customer.The product is stored according to specification in the living area.The test strip lot manufacturer's expiration date is 12/27/2018 and open vial date is 08/13/2018.The meter memory was reviewed for previous test result history: result 1:98mg/dl (b)(6) 11:29am fasting, result 2:80mg/dl (b)(6) 9:51pm fasting, result 3:93mg/dl (b)(6) 12:06pm fasting, result 4:99mg/dl (b)(6) 10:20am fasting, result 5:80mg/dl (b)(6) 10:53am fasting, result 6:55mg/dl (b)(6) 8:06pm fasting.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7873120
Report Number1000113657-2018-00944
Device Sequence Number2061894
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/27/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY